The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (203 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 2, 2004, pp. 407–422
DOI: 10.4171/ZAA/1205

Published online: 2004-06-30

Identification of Cavities in a Three Dimensional Elastic Body

Dang Dinh Ang[1] and Dang Duc Trong[2]

(1) National University, Hochiminh City, Vietnam
(2) National University, Hochiminh City, Vietnam

The authors prove a uniqueness theorem for identifying cavities in a three dimensional elastic body from displacements and stresses measured on a portion of the outer surface. The cavities, finite in number, are assumed to be stress free. The surfaces of the cavities are assumed to be smooth on the complement of a set that is negligible in the sense that its fractal dimension is less than 2.

Keywords: Elastic body, cavity identification, fractal dimension, stress singularity, irregular set of the boundary of cavities

Ang Dang Dinh, Trong Dang Duc: Identification of Cavities in a Three Dimensional Elastic Body. Z. Anal. Anwend. 23 (2004), 407-422. doi: 10.4171/ZAA/1205